MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. PureSee IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO Puerto Rico Mfg. Inc. PureSee IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DET225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a preloaded extended depth of focus (edof) toric intraocular lens (iol) implanted in the patient's right eye was explanted and replaced with a preloaded multifocal intraocular lens (iol) of a different model and power (+17.5d).The lens exchange was performed to change the implanted lens from model det225 (+17.0d, cylinder 2.25d) to a multifocal lens.No unplanned surgical intervention or procedural complication was reported in association with the lens exchange.It is unknown whether the patient experienced limitations in daily activities, a loss of two or more lines of best spectacle-corrected visual acuity (bscva), overcorrection, under correction, or any adverse outcome following the procedure.The patient's current clinical status and outcome are unknown.No further information was provided.
 
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.  manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints were received for this po.  conclusion:  as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.Attempts were made to obtain missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
PureSee IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50927055
Report Number3012236936-2026-000285
Device Sequence Number18822694
Product Code MJP
UDI-Device Identifier05050474819566
UDI-Public(01)05050474819566(17)290115
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDET225
Device Catalogue NumberDET225U170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale